# SDR IPXA2019060742946

- Difficulty date: May 25, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA013022
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO AT STA. 1741 AND LONG. 41 L/H, FLOOR SUPPORT ANGLE IS CRACKED.REMOVED, FABRICATED AND REPLACED FLOOR SUPPORT ANGLE AT STA. 1741 AND LONG. 41 L/H IAW DWG. ADA0130 AND SRM 51-33-01. (MINOR)
